SUBORDINATION RESULTS ON SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION

Full Article - PDF

Published: 2015-12-17

Page: 215-222


F. MUGE SAKAR *

Department of Business Administration, Batman University Faculty of Management and Economics, 72060 Batman, Turkey.

H. OZLEM GUNEY

Department of Mathematics, Dicle University, Faculty of Science, 21280 Diyarbakr, Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this paper, some subordination results for certain classes of analytic functions in the open unit disc were defined by an integral operator involving generalized hypergeometric function through use of the principle of subordination and a subordination theorem. Some interesting points of these subordination results were also discussed. The relation between present results and ones given in the literature were also pointed out.

Keywords: Analytic, subordinating factor sequence, hypergeometric function, Mittag-Leffler function


How to Cite

SAKAR, F. M., & GUNEY, H. O. (2015). SUBORDINATION RESULTS ON SUBCLASSES OF ANALYTIC FUNCTIONS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTION. Asian Journal of Mathematics and Computer Research, 10(3), 215–222. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/296

Downloads

Download data is not yet available.